# SDR SWAA2014052928458

- Difficulty date: May 17, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 66,644 hours, 55,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD Z STIFFENER CRACKED AT BS 1016, STRINGER 15L.  REPAIRED Z STIFFENER IAW EA.
